Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Herbalife Cause Any Side Effects With High BP?

I am 50 years old woman and 180 pounds. I have been taking HBP pills since 2008. My normal weight was 150 pounds in 2001 then I have been gained 30 pounds. I must to lose 30 pound in 6 months. Does Herbalife Weight Loss products work for me? What would you recommend me about Herbalife especially its side effect. How can I know if I have soy allergy? Thank you for your time. Cindy.
Mon, 28 Feb 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Herbal Life is a supplements. You can take it with your regular food, do not replace the normal food with only herbalife. Do regular exercise and follow balance diet.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nagamani N. G., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Soy allergy


Loading Online Doctors....
Can Herbalife Cause Any Side Effects With High BP?

Hi, Herbal Life is a supplements. You can take it with your regular food, do not replace the normal food with only herbalife. Do regular exercise and follow balance diet. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nagamani N. G., General & Family Physician